# SDR 02FDEA00636

- Difficulty date: September 11, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361056723500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FACE OF FUSELAGE SKIN CORRODED IN AVIONICS COMPT BETWEEN FRAME 16, 16A AND 17 OUTBOARD OF STRINGER 44R AND BETWEEN FRAME 16A AND 17, INBD OF STR 44R.  R&R SKIN DOUBLER PER EA 6-5330-65-65906.
